# SDR DALA2015021101170

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 60,874 hours, 43,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  MAINTENANCE FOUND THAT THE FORWARD ENTRY GALLEY MOUNTED EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE UNDER SEAT 1CD.  MAINTENANCE INSTALLED A NEW QUICK DISCONNECT AND RECONNECTED THE WIRE AND THE OPS CHECK WAS GOOD.
